News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Headaches

Question: Flibanserin causing headaches/dizziness??


 amyh0379 - Sat Aug 11, 2007 8:35 pm

I am a 28 year old female with no family history of headaches or dizziness. I have been on the experimental drug Flibanserin for about 3 weeks now and have begun to get dizzy and the dizziness in turn is causing motion sickness. I have had headaches for a long time now and have already had at CT scan to rule out MS (earlier case of optic neuritis). My question is..is it possible that the new drug is causung this problem, or is it something else. My blood pressure is within normal range and a recent physical showed no problems except for elevated cholesterol. The dizziness has begun to get worse and worse and just recently I have begun to see "floaters". The research doctor providing the meds does not think the meds are the problem. Any answer would be greatly appreciated.
 Dr. Chan Lowe - Tue Aug 28, 2007 10:54 pm

User avatar Hi Amyh0379,

I have looked up and down for a solid list of side effects of this drug and have been unsuccessful in finding one. Several articles did say that headaches are a common side effect. I did not find anything about dizziness.

Unfortunately, this drug is still new so there is not as much information about side effects as with other drugs. My best advise is to continue following up with your doctor. If you are really suspicious you may need to stop the medicine for a while if possible to see if your headaches/dizziness get better.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here